# SDR CA990907089

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7160 · Engine Air Intake System
- Part: Sealer
- Condition: Dislodged
- Location: Air Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEALER USED IN ASSEMBLY OF CARBURETOR.  HEAT BOX DISLODGED AND CAUGHT AROUND CARBURETOR VENTURI.
